Aa
A
A
Close
Blank
Avatar universal
What are my risks? Am confused. Urgent
studyforhope, stef, all
I have stopped taking Viread (after 8 weeks) since Friday beacuse of side effects and may be gurantee of continuity in getting stock. I am still feeling fine now though.
I am not taken any other drug  now.
I hope I am not taking too  much risk? What are my risks? I heard there could be a flare. Have I taken the drug for too long to have a flare?
What do you suggest please.
Should I commence taking the drug again? (am not guaranteed constant supply).
Please advise all.
Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
sorte
Poland
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
Aduiski
Other
Avatar f tn
Blank
twinboys1girl4me
Avatar m tn
Blank
Liverpatient